Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Chest pain, high pulse rate. On medications for high BP, neuropathy, stopped medications. Heart attack?

Heartbeat is 170, Pain on left side. Has a perscription for high blood pressure when initially high blood pressure was only boarderline. Has a perscription for Neuroton for Neuropathy. Was told to stop taking all perscriptions. Has had an EKG and stress test done in the past. Has had these symptoms on and off since 2007. He is always thinking he s having a heart attack .
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
Dear Idumas, hello

Thanks for writing in.

Heartbeat of 170 with chest pain and high blood pressure is an emergency condition and should be immediately reported at the Emergency department. You should have an urgent opinion from a Cardiologist also. Recent EKG and other required investigations should be done to look for the cause and treatment should be taken accordingly.

Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor